On a system of reaction-diffusion equations describing a population with two age groups

K. J. Brown, Yanping Zhang

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

A system of reaction-diffusion equations modelling a population divided into juvenile and adult age groups is studied. The system is not co-operative but its linear part is and this makes it possible to establish existence, non-existence and stability results for non-negative solutions of the system in terms of the principal eigenvalue of the corresponding linearized system. © 2003 Elsevier Inc. All rights reserved.

Original languageEnglish
Pages (from-to)444-452
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume282
Issue number2
DOIs
Publication statusPublished - 15 Jun 2003

Keywords

  • Co-operative systems
  • Reaction-diffusion equation

Fingerprint Dive into the research topics of 'On a system of reaction-diffusion equations describing a population with two age groups'. Together they form a unique fingerprint.

Cite this